Exposé V : Semi-stable reduction and crystalline cohomology with logarithmic poles
Périodes p-adiques - Séminaire de Bures, 1988, Astérisque, no. 223 (1994), Talk no. 5, 48 p.
@incollection{AST_1994__223__221_0,
     author = {Hyodo, Osamu and Kato, Kazuya},
     title = {Expos\'e {V~:} {Semi-stable} reduction and crystalline cohomology with logarithmic poles},
     booktitle = {P\'eriodes $p$-adiques - S\'eminaire de Bures, 1988},
     editor = {Fontaine, Jean-Marc},
     series = {Ast\'erisque},
     note = {talk:5},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {223},
     year = {1994},
     zbl = {0852.14004},
     mrnumber = {1293974},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__223__221_0/}
}
TY  - CHAP
AU  - Hyodo, Osamu
AU  - Kato, Kazuya
TI  - Exposé V : Semi-stable reduction and crystalline cohomology with logarithmic poles
BT  - Périodes $p$-adiques - Séminaire de Bures, 1988
ED  - Fontaine, Jean-Marc
T3  - Astérisque
N1  - talk:5
PY  - 1994
DA  - 1994///
IS  - 223
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1994__223__221_0/
UR  - https://zbmath.org/?q=an%3A0852.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=1293974
LA  - en
ID  - AST_1994__223__221_0
ER  - 
%0 Book Section
%A Hyodo, Osamu
%A Kato, Kazuya
%T Exposé V : Semi-stable reduction and crystalline cohomology with logarithmic poles
%B Périodes $p$-adiques - Séminaire de Bures, 1988
%E Fontaine, Jean-Marc
%S Astérisque
%Z talk:5
%D 1994
%N 223
%I Société mathématique de France
%G en
%F AST_1994__223__221_0
Hyodo, Osamu; Kato, Kazuya. Exposé V : Semi-stable reduction and crystalline cohomology with logarithmic poles, in Périodes $p$-adiques - Séminaire de Bures, 1988, Astérisque, no. 223 (1994), Talk no. 5, 48 p. http://www.numdam.org/item/AST_1994__223__221_0/

[B] P. Berthelot. - Cohomologie cristalline des schémas de charactéristique p>0, Lecture Notes in Math. 407, Springer, 1974. | MR | Zbl

[BO1] P. Berthelot and A. Ogus. - Notes on crystalline cohomology, Princeton Univ. Press., 1987. | MR | Zbl

[BO2] P. Berthelot and A. Ogus. - F-isocrystals and de Rham cohomology I, Invent. Math. 72, 1983, 159-199. | DOI | EuDML | MR | Zbl

[Bl] S. Bloch. - Algebraic K-theory and crystalline cohomology, Publ. IHES, 47, 1977, 187-268. | DOI | EuDML | Numdam | MR | Zbl

[Fa] G. Faltings. - F-isocrystals on open varieties, Results and conjectures, The Grothendieck Festschrift, Vol. 2, 219-248, Progress in Math. 87, Birkhäuser 1990. | MR | Zbl

[Fo1] J.-M. Fontaine. - Letter to U. Jannsen, Nov. 26, 1987.

[Fo2] J.-M. Fontaine. - Letter to K. Kato, April 17, 1988.

[H1] O. Hyodo. - A note on p-adic etale cohomology in the semi-stable reduction case, Invent. Math. 91, 1988, 543-557. | DOI | EuDML | MR | Zbl

[H2] O. Hyodo. - On the de Rham-Witt complex attached to a semi-stable family, Comp. Math. 78 (1991), 241-260. | EuDML | Numdam | MR | Zbl

[Il1] L. Illusie. - Complexe de de Rham-Witt et cohomologie cristalline, Ann. ENS 4ème série, t. 12, 501-661, 1979. | EuDML | Numdam | MR | Zbl

[Il2] L. Illusie. - Ordinarité des intersections complètes générales, The Grothendieck Festschrift, Vol. 2, 375-405, Progress in Math. 87, Birkhäuser 1990. | MR | Zbl

[Il3] L. Illusie. - Réduction semi-stable et décomposition de complexes de de Rham à coefficients, Duke Math. J. 60 (1990), 139-185. | MR | Zbl

[Il4] L. Illusie. - Logarithmic spaces, according to K. Kato, Barsotti Memorial Symposium 1991, to appear. | MR | Zbl

[IR] L. Illusie and M. Raynaud. - Les suites spectrales associées au complexe de de Rham-Witt, Publ. IHES 57, 1983, 73-212. | DOI | EuDML | Numdam | MR | Zbl

[J] U. Jannsen. - On the -adic cohomology of varieties over number fields and its Galois cohomology, in Galois groups over , Springer-Verlag (1989), 315-360. | DOI | MR | Zbl

[K1] K. Kato. - Logarithmic structures of Fontaine-Illusie, in Algebraic analysis, geometry and number theory, the Johns Hopkins Univ. Press (1989), 191-224. | MR | Zbl

[K2] K. Kato. - Semi-stable reduction and p-adic etale cohomology, this volume. | Zbl

[M] A. Mokrane. - La suite spectrale des poids en cohomologie de Hyodo-Kato, Duke Math. J. 72 (1993), 301-337. | DOI | MR | Zbl

[S] J. Steenbrink. - Limits of Hodge structures, Invent. Math. 31, 1976, 229-257. | DOI | EuDML | MR | Zbl

[SD] B. Saint-Donat. - Techniques de descente cohomologique, in SGA 4, Lecture Notes in Math. 270, Springer, 1972. | Zbl